skin-hair-icon
Skin problem
My name is harry,my skin colour was black at the age of 22 i started applying betnovate-N and i had great results my face skin colour became fair. I really like it but after certain time when i stopped applying dat cream i started getting acnes,redness,itching and others skin problems.but this occurs only summer time n when the climate is hot. N now my face skin colour is fair but it has little redness n i hv small many holes on my face. Need some advice.
50 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

You could be having widened pores and thinning of the skin which is a side effect of applying a steroid based cream for a long time.
Next Steps
See a Dermatologist personally
Health Tips
Avoid self medications.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.